# SDR REXA2017021100192

- Difficulty date: February 11, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 23,249 hours, 15,153 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010661
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND O2 MASK A 5DC UNSERVICEABLE. R&R O2 MASK A 5DC IAW AMM 35-21-09. P/N OFF/ON 289-601-066-1.
